Alert archive / Hawaii / Small Craft Advisories in 2021

Small Craft Advisory 37, NWS Honolulu, HI

August 23, 2021

NWS Honolulu, HI issued this small craft advisory at Aug 23, 2021, 3:00 AM HST. It took effect at Aug 23, 2021, 3:33 PM HST. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Aug 23, 2021, 3:00 AM HST (13:00 UTC)
In effect from
Aug 23, 2021, 3:33 PM HST
Expired
Aug 24, 2021, 3:00 AM HST
In force
11 hr
Issued by
NWS Honolulu, HI

The text

As transmitted.

406 
WHHW70 PHFO 231300
MWWHFO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Honolulu HI
300 AM HST Mon Aug 23 2021

PHZ114-116-240200-
/O.CAN.PHFO.SC.Y.0036.000000T0000Z-210823T1600Z/
/O.EXT.PHFO.GL.W.0009.210823T1300Z-210824T0400Z/
/O.NEW.PHFO.SC.Y.0037.210824T0400Z-210825T0400Z/
Oahu Windward Waters-Kaiwi Channel-
300 AM HST Mon Aug 23 2021

...GALE WARNING IN EFFECT UNTIL 6 PM HST THIS EVENING...

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM
HST TUESDAY...

* WHAT...For the Gale Warning, northeast winds 30 to 40 kt with
  gusts near 50 kt and 8 to 12 foot seas. For the Small Craft
  Advisory, east winds 20 to 30 kt with gusts to 40 kt and 7 to 
  10 foot seas.

* WHERE...Oahu Windward Waters and Kaiwi Channel.

* WHEN...For the Gale Warning, until 6 PM HST this evening. For 
  the Small Craft Advisory, from 6 PM this evening to 6 PM HST 
  Tuesday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PHZ121-123-240200-
/O.CAN.PHFO.SC.Y.0036.000000T0000Z-210823T1600Z/
/O.NEW.PHFO.SC.Y.0037.210824T0400Z-210825T0400Z/
Alenuihaha Channel-Big Island Leeward Waters-
300 AM HST Mon Aug 23 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM
HST TUESDAY...

* WHAT...East winds 20 to 30 kt with gusts to 40 kt and 5 to 7 
  foot seas.

* WHERE...Alenuihaha Channel and Big Island Leeward Waters.

* WHEN...From 6 PM this evening to 6 PM HST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

PHZ122-231400-
/O.CAN.PHFO.SC.Y.0036.000000T0000Z-210823T1600Z/
Big Island Windward Waters-
300 AM HST Mon Aug 23 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds and seas have fallen below advisory criteria. 

$$

PHZ113-240200-
/O.EXT.PHFO.GL.W.0009.210823T1300Z-210824T0400Z/
/O.EXB.PHFO.SC.Y.0036.210824T0400Z-210825T0400Z/
Kauai Channel-
300 AM HST Mon Aug 23 2021

...GALE WARNING IN EFFECT UNTIL 6 PM HST THIS EVENING...

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM
HST TUESDAY...

* WHAT...For the Gale Warning, east winds to 35 kt and 8 to 12 
  foot seas. For the Small Craft Advisory, east winds to 25 kt and
  7 to 10 foot seas.

* WHERE...Kauai Channel.

* WHEN...For the Gale Warning, until 6 PM HST this evening. For 
  the Small Craft Advisory, from 6 PM this evening to 6 PM HST 
  Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PHZ117-240200-
/O.CON.PHFO.GL.W.0009.000000T0000Z-210824T0400Z/
/O.NEW.PHFO.SC.Y.0037.210824T0400Z-210825T0400Z/
Maui County Windward Waters-
300 AM HST Mon Aug 23 2021

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING...

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM
HST TUESDAY...

* WHAT...For the Gale Warning, east winds 25 to 35 kt with gusts
  to 50 kt and 10 to 15 foot seas. For the Small Craft Advisory,
  east winds 15 to 25 kt with gusts to 35 kt and 6 to 9 foot seas.

* WHERE...Maui County Windward Waters.

* WHEN...For the Gale Warning, until 6 PM HST this evening. For 
  the Small Craft Advisory, from 6 PM this evening to 6 PM HST 
  Tuesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PHZ124-240200-
/O.EXB.PHFO.SC.Y.0036.210824T0400Z-210825T0400Z/
Big Island Southeast Waters-
300 AM HST Mon Aug 23 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM
HST TUESDAY...

* WHAT...East winds up to 25 kt. 

* WHERE...Big Island Southeast Waters.

* WHEN...From 6 PM this evening to 6 PM HST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

PHZ118>120-240200-
/O.EXT.PHFO.SC.Y.0036.000000T0000Z-210825T0400Z/
Maui County Leeward Waters-Maalaea Bay-Pailolo Channel-
300 AM HST Mon Aug 23 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST TUESDAY...

* WHAT...East winds up 25 kt except north in Maalaea Bay.

* WHERE...Pailolo Channel, Maalaea Bay and Maui County Leeward 
  Waters.

* WHEN...Until 6 PM HST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

PHZ111-115-240200-
/O.EXT.PHFO.SC.Y.0036.210823T1300Z-210825T0400Z/
Kauai Windward Waters-Oahu Leeward Waters-
300 AM HST Mon Aug 23 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST TUESDAY...

* WHAT...East winds up to 25 kt and 8 to 12 foot seas.

* WHERE...Kauai Windward and Oahu Leeward Waters.

* WHEN...Until 6 PM HST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

PHZ110-112-240200-
/O.EXT.PHFO.SC.Y.0036.210824T0400Z-210825T0400Z/
Kauai Northwest Waters-Kauai Leeward Waters-
300 AM HST Mon Aug 23 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO
6 PM HST TUESDAY...

* WHAT...East winds up to 25 kt and 8 to 12 foot seas.

* WHERE...Kauai Northwest and Kauai Leeward Waters.

* WHEN...From 6 PM this evening to 6 PM HST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
2 follow-up statements
419 
WHHW70 PHFO 240133
MWWHFO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Honolulu HI
333 PM HST Mon Aug 23 2021

PHZ113-241445-
/O.CAN.PHFO.GL.W.0009.000000T0000Z-210824T0400Z/
/O.EXT.PHFO.SC.Y.0036.210824T0133Z-210825T0400Z/
Kauai Channel-
333 PM HST Mon Aug 23 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST TUESDAY...
...GALE WARNING IS CANCELLED...

* WHAT...East winds 20 to 30 kt with higher gusts and seas 7 to 
  10 feet.

* WHERE...Kauai Channel.

* WHEN...Until 6 PM HST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

PHZ114-116-117-241445-
/O.CAN.PHFO.GL.W.0009.000000T0000Z-210824T0400Z/
/O.EXT.PHFO.SC.Y.0037.210824T0133Z-210825T0400Z/
Oahu Windward Waters-Kaiwi Channel-Maui County Windward Waters-
333 PM HST Mon Aug 23 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST TUESDAY...
...GALE WARNING IS CANCELLED...

* WHAT...East winds 20 to 30 kt with higher gusts and seas 7 to 10
  feet.

* WHERE...Kaiwi Channel, Maui County Windward Waters and Oahu 
  Windward Waters.

* WHEN...Until 6 PM HST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

PHZ121-123-241445-
/O.EXT.PHFO.SC.Y.0037.210824T0133Z-210825T0400Z/
Alenuihaha Channel-Big Island Leeward Waters-
333 PM HST Mon Aug 23 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST TUESDAY...

* WHAT...East winds 20 to 25 kt.

* WHERE...Alenuihaha Channel and Big Island Leeward Waters.

* WHEN...Until 6 PM HST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

PHZ110-112-124-241445-
/O.EXT.PHFO.SC.Y.0036.210824T0133Z-210825T0400Z/
Kauai Northwest Waters-Kauai Leeward Waters-
Big Island Southeast Waters-
333 PM HST Mon Aug 23 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST TUESDAY...

* WHAT...East winds 20 to 25 kt.

* WHERE...Big Island Southeast Waters.

* WHEN...Until 6 PM HST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

PHZ111-115-118>120-241445-
/O.CON.PHFO.SC.Y.0036.000000T0000Z-210825T0400Z/
Kauai Windward Waters-Oahu Leeward Waters-
Maui County Leeward Waters-Maalaea Bay-Pailolo Channel-
333 PM HST Mon Aug 23 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST
TUESDAY...

* WHAT...East winds 20 to 25 kt except north in Maalaea Bay.

* WHERE...Pailolo Channel, Maalaea Bay and Maui County Leeward 
  Waters.

* WHEN...Until 6 PM HST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
162 
WHHW70 PHFO 241300
MWWHFO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Honolulu HI
300 AM HST Tue Aug 24 2021

PHZ121-123-250200-
/O.CAN.PHFO.SC.Y.0037.000000T0000Z-210825T0400Z/
/O.NEW.PHFO.SC.Y.0038.210824T1300Z-210826T0400Z/
Alenuihaha Channel-Big Island Leeward Waters-
300 AM HST Tue Aug 24 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM HST WEDNESDAY...

* WHAT...East winds up to 25 kt.

* WHERE...Alenuihaha Channel and Big Island Leeward Waters.

* WHEN...Until 6 PM HST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

PHZ119-120-124-250200-
/O.CAN.PHFO.SC.Y.0036.000000T0000Z-210825T0400Z/
/O.NEW.PHFO.SC.Y.0038.210824T1300Z-210826T0400Z/
Maalaea Bay-Pailolo Channel-Big Island Southeast Waters-
300 AM HST Tue Aug 24 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM HST WEDNESDAY...

* WHAT...Northeast to east winds up to 25 kt except north in 
  Maalaea Bay.

* WHERE...Maalaea Bay, Pailolo Channel and Big Island Southeast 
  Waters.

* WHEN...Until 6 PM HST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

PHZ110>113-115-118-250200-
/O.CAN.PHFO.SC.Y.0036.000000T0000Z-210825T0400Z/
/O.NEW.PHFO.SC.Y.0038.210824T1300Z-210825T0400Z/
Kauai Northwest Waters-Kauai Windward Waters-Kauai Leeward Waters-
Kauai Channel-Oahu Leeward Waters-Maui County Leeward Waters-
300 AM HST Tue Aug 24 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM HST THIS EVENING...

* WHAT...East winds up to 25 kt. Seas 7 to 10 feet.

* WHERE...Kauai Northwest Waters, Kauai Windward Waters, Kauai 
  Leeward Waters, Kauai Channel, Oahu Leeward Waters and Maui 
  County Leeward Waters.

* WHEN...Until 6 PM HST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

PHZ114-116-117-250200-
/O.CAN.PHFO.SC.Y.0037.000000T0000Z-210825T0400Z/
/O.NEW.PHFO.SC.Y.0038.210824T1300Z-210825T0400Z/
Oahu Windward Waters-Kaiwi Channel-Maui County Windward Waters-
300 AM HST Tue Aug 24 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM HST THIS EVENING...

* WHAT...East winds up to 25 kt.

* WHERE...Oahu Windward Waters, Kaiwi Channel and Maui County 
  Windward Waters.

* WHEN...Until 6 PM HST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Honolulu, HI wrote its last area forecast discussion before this small craft advisory went out at Aug 22, 8:35 PM HST, 6 hours 25 minutes earlier.

Area forecast discussion, Aug 22, 8:35 PM HST, 6 hours 25 minutes before
Area Forecast Discussion
National Weather Service Honolulu HI
835 PM HST Sun Aug 22 2021

.SYNOPSIS...
Expect significant deterioration of the weather situation across
most of Hawaii through Monday as a gale low, which is the left
over circulation associated with former Tropical Cyclone Linda,
churns from east to west across the state. The smaller islands
from Maui to Kauai appear to be in direct line to experience the
worst impacts of this potent weather system. This includes strong
and gusty winds, along with heavy rainfall and thunderstorms that
could potentially produce flash flooding. Even the Big Island,
which appears to be to the south of the low's track, will likely
experience bouts of heavy rain, thunderstorms, and gusty winds.

&&

.DISCUSSION...
All eyes in the Hawaiian Islands need to focus on an very gloomy
forecast that could impact the vast majority of the population,
including visitors, during the next 24 to 36 hours. Loops of
satellite imagery show the very prominent circulation associated
with a gale low that appears to be centered near 21.0N 154.5W, or
about 90 miles east of Hana. This low, which has been moving west
at about 10 mph, has a large area of thunderstorms with tops in
excess of 50 thousand feet to the north of the circulation center.
Outer rainbands with heavy rainfall and strong gusty winds are
also emanating from this low toward the west and southwest at this
time. These rainbands are already impacting the portions of the
northern Big Island, Maui, Lanai, and Molokai.

Gale force winds, which are sustained wind speeds of 39 mph or
greater, have been observed near these thunderstorms on the north
side of the low earlier today. There are likely much stronger
wind gusts associated with the heavier rainbands, as well as these
thunderstorms. More importantly, since this system has tropical
origins, it has likely corralled significant deep moisture within
its inner core. As the strong winds and the deep tropical
moisture begin to interact with the islands as the night
progresses, there will be a serious deterioration in the weather
conditions from east to west.

Based on the latest track guidance, we believe the center of the
low will be on Maui's doorstep some time after midnight HST. It
will continue to bring its heavy rain and gusty winds across the
rest of Maui County through early Monday morning. Unfortunately
for Oahu, this means that by daybreak Monday, the weather will
likely take a serious turn for the worst. Since the track of the
low center could be just south of the island, flooding rains with
heavy thunderstorms and gusty winds could make the morning
commute very challenging. These conditions could persist for
several hours, so there could be some issues with tree branches
falling, clogged drains, and spotty power outages into Monday
afternoon. These adverse weather conditions will also likely
spread to Kauai during the daytime hours Monday, where
thunderstorms could also produce flash flooding and strong gusty
winds.

So the bottom line forecast is that the coverage of clouds and
the intensity of the showers will increase through Monday,
especially over most windward areas. A Flash Flood Watch remains
in effect for the entire state through Monday night. A Wind
Advisory, which includes wind gusts to 50 mph, has also been
issued for all of the smaller islands from Maui to Kauai. The
confidence in these strong winds occurring is highest for Oahu and
Kauai, which will likely be in the stronger northern semicircle
of the westward moving circulation. In addition, the thunderstorms
have been in the northern side of the gale low, so this may put
Oahu and Kauai in some of the heaviest rainfall. Note that for
Maui County, the steadily backing wind profile as the low passes
will lead to highly variable conditions with some areas
experiencing light or variable winds with intermittent higher
wind gusts, especially in thunderstorms.

The expanding windward showers will acquire increasing coverage
and depth through early Monday morning, which will bring frequent
moderate to locally heavy rainfall. A flash flood threat will
exist during this time, but may be relatively modest. As deeper
convection and stronger forcing advances over Oahu and Kauai
during the day Monday, the potential for torrential rainfall
capable of producing flash flooding will increase. This will
particularly be the case over windward slopes and the higher
terrain. More importantly, the fairly uniform southwesterly flow
aloft will give rise to the potential for the deepest convection,
including any thunderstorms, to anchor along windward terrain.

Finally, as the gale low center moves to west of each of the
individual islands, moist southeast flow spreading up over the
islands may produce bands of heavy rain within favored zones of
leeward convergence Monday evening. Looking ahead, a more typical
trade wind weather will gradually return from Tuesday into mid-
week.

&&

.AVIATION...
A gale low, which is former Tropical Cyclone Linda, will continue
its approach from the east. Rain, heavy at times, gusty winds,
thunder and lightning are expected to develop across Maui County
and Oahu after midnight then spread to Kauai on Monday. Widespread
MVFR with periods of brief IFR are expected across all the
smaller islands by midday Monday. Widespread mountain obscuration
will likely also affect windward portions of the Big Island.
Leeward portions of the Big Island should remain mostly dry
through the morning hours but should also succumb to widespread
rain and isolated embedded thunderstorms by late afternoon.

AIRMET Sierra is now in effect statewide for occasional mountain
obscuration. Conditions are expected to temporarily improve
overnight on the Big Island, but should persist and further
deteriorate across all smaller islands.

AIRMET Tango remains in effect for moderate low level turbulence
over and downwind of the terrain of all islands. This AIRMET will
continue through the night and will likely be required into
Monday for portions of the island chain.

&&

.MARINE...
As of 8 PM HST, the center of the remnants of TC Linda that is
now a gale low is located approximately 90 miles north-northeast
of Hilo. Today's satellite passes have confirmed a broad swath of
gale force winds along the northern periphery of the low's center
of circulation. The latest forecast has the low moving almost due
west across Maui County and passing just south of Oahu through
Monday. This will cause gale force winds to move over the windward
Oahu and Maui zones and neighboring channels. Thus, a Gale
Warning (GLW) is in effect for both the north northeast offshore
and nearshore windward Maui and Oahu waters including both the
Kauai and Kaiwi Channels through Monday afternoon. A Small Craft
Advisory (SCA) is also in effect for the remainder of those waters
that may experience strong to near gale force winds and/or high
seas.

Thunderstorms are quite active along the northern side of the
low this evening. Thunderstorms will likely impact the coastal
waters of surrounding Maui County, Oahu and Kauai through Tuesday
morning. Storm force winds, visibility-limiting heavy rainfall and
highly agitated seas make these storms potentially dangerous to
any maritime activity. The low is expected to weaken and move
west of the islands Tuesday and be west of the offshore waters by
Tuesday evening. This will introduce the return of mid to late
week moderate to locally strong trade winds.

A High Surf Advisory (HSA) is in effect for most east facing
shorelines through Monday and for Kauai through Monday night due
to the higher east wind wave swell brought in from the gale low.
As this low nears the state, surf heights are expected to increase
mainly along east facing coasts. Select north and south shores could
experience east swell wrap that will produce slightly higher surf.
East facing shore surf should quickly decline and fall below HSA
thresholds Tuesday as this low moves west and away from the islands.
A series of small, lower period south swells will maintain small
surf along south facing shores throughout the week. No anticipated
incoming north or west swell will keep surf nearly flat along
most north and west exposures.

&&

.HFO WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through late Monday night for all Hawaii
islands.

Wind Advisory until 6 AM HST Monday for Lanai Mauka-Kahoolawe-
Maui Windward West-Maui Leeward West-Haleakala Summit-Molokai-
Lanai Windward-Lanai Leeward-Lanai South-Maui Central Valley
North-Maui Central Valley South-Windward Haleakala-Kipahulu-
South Maui/Upcountry-South Haleakala.

Wind Advisory from 6 AM Monday to 6 AM HST Tuesday for Niihau
and Kauai.

Wind Advisory from 6 AM to 6 PM HST Monday for Oahu.

High Surf Advisory until 6 PM HST Monday for east facing shores
of Maui, Molokai and Oahu.

High Surf Advisory until 6 AM HST Tuesday for east facing shores
of Kauai.

High Surf Advisory until 6 AM HST Monday for east facing shores
of the Big Island.

Small Craft Advisory until 6 AM HST Monday for Oahu Windward
Waters-Kaiwi Channel-Maui County Leeward Waters-Maalaea Bay-
Pailolo Channel-Alenuihaha Channel-Big Island Windward Waters-
Big Island Leeward Waters.

Small Craft Advisory from 6 AM to 6 PM HST Monday for Oahu
Leeward Waters.

Small Craft Advisory from 6 PM Monday to 6 AM HST Tuesday for
Kauai Northwest Waters-Kauai Leeward Waters.

Gale Warning from 6 AM to 6 PM HST Monday for Kauai Channel-Oahu
Windward Waters-Kaiwi Channel.

Small Craft Advisory from 6 AM Monday to 6 AM HST Tuesday for
Kauai Windward Waters.

Gale Warning until 6 PM HST Monday for Maui County Windward
Waters.

&&

DISCUSSION...Houston
AVIATION...Bedal
MARINE...Blood

The office that day

Everything else NWS Honolulu, HI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 23, 11:08 AM HSTAreal Flood AdvisoryHFOKalawao3 hr
Aug 23, 12:51 PM HSTAreal Flood AdvisoryHFOHawaii7 hr
Aug 23, 1:43 PM HSTAreal Flood AdvisoryHFOKalawao6 hr

Nearby

Small Craft Advisories in Hawaii, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.